# SDR SCNA20170922198

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 55,839 hours, 21,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON WEB UNDER SCUFF PLATE FWD CARGO DOOR. REMOVED SCUFF PLATE IN FRONT OF FWD CARGO DOOR AND FWD AND AFT CORNER PIECES CARGO FLOOR FOR DOOR ALL PIECES IN CARGO PIT. REMOVED  SUB FLOOR WEB, REMOVED NUT PLATES FROM OLD WEB, MANUFACTURED DRILL BUSHING AND STARTED DRILLING UP NEW WEB. MATCH DRILLED NEW WEB TO OLD ONE. INSTALLED NUTPLATES. WEB READY TO COUNTER SINK AND INSTALL. COUNTER SUNK HOLES, ALODINED AND PRIMED ALL HOLES. INSTALLED WEB. FINISHED INSTALLATION OF WEB, SCUFF PLATE AND THRESHOLD.
